# SDR AALA20140726006

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 1,725 hours, 209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 810033802
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT RT NR 1 DOOR MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT RT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
